# SDR SWAA2020092112227

- Difficulty date: August 27, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 55,155 hours, 32,453 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB APPROX 26 INCHES FROM INBOARD EDGE THE 3RD RIB HAS A CRACK AT LOWER AREA, MKD 78-7, LEADING EDGE.  REMOVED & REPLACED RIB ASSY AT LT HORIZ STAB APPROX 26' FROM INBOARD EDGE 3RD RIB, PER B737-700 SRM 51-40-02-0G-0 DRWG NR 186A1001 & 186A1304.
